# SDR SIMA200207906

- Difficulty date: March 19, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING.  SERVICE DOOR FORWARD SILL CORRODED.  REMOVED CORRODED SERVICE DOOR FORWARD SILL AND INSTALLED SERVICEABLE SILL IAW EMB 145 51-40-02 AND 51-20-03.  (M)
